# SDR REXA2014032100319

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 23,912 hours, 21,223 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Retaining Clip
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT, HIGH EGT & DOOR INHIBIT.  APU FIRE WARNING CAME ON & WENT OUT.  DEFERRED, FOUND INLET BELLOWS RETAINING CLIP OUT OF PLACE.  REPOSITIONED CLIP IAW 49-14-01, REACTIVATED DOOR IAW 49-14-00.  OPERATIONS CHECKED GOOD, THIS CLEARS MEL 26-12-11.  REMOVED FROM DMR & REMOVED PLACARD
